About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2013 (2013), Article ID 482083, 12 pages
http://dx.doi.org/10.1155/2013/482083
Research Article

Chebyshev Wavelets Method for Solution of Nonlinear Fractional Integrodifferential Equations in a Large Interval

1Faculty of Mathematics, Yazd University, Yazd 89195741, Iran
2School of Information Science & Technology, East China Normal University, Shanghai 200241, China

Received 27 August 2013; Accepted 19 September 2013

Academic Editor: Carlo Cattani

Copyright © 2013 M. H. Heydari et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Caputo, “Linear models of dissipation whose q is almost frequency independent-ii,” Geophysical Journal of the Royal Astronomical Society, vol. 13, pp. 529–539, 1967. View at Publisher · View at Google Scholar
  2. W. E. Olmstead and R. A. Handelsman, “Diffusion in a semi-infinite region with nonlinear surface dissipation,” SIAM Review, vol. 18, no. 2, pp. 275–291, 1976. View at Scopus
  3. F. Mainardi, “Fractional calcauls: some basic problems in continument and statistical mechanics,” Fractals and Fractional Calulus in Continuum Mechanics, pp. 291–348, 1976.
  4. S. Momani and R. Qaralleh, “An efficient method for solving systems of fractional integro-differential equations,” Computers and Mathematics with Applications, vol. 52, no. 3-4, pp. 459–470, 2006. View at Publisher · View at Google Scholar · View at Scopus
  5. D. Nazari and S. Shahmorad, “Application of the fractional differential transform method to fractional-order integro-differential equations with nonlocal boundary conditions,” Journal of Computational and Applied Mathematics, vol. 234, no. 3, pp. 883–891, 2010. View at Publisher · View at Google Scholar · View at Scopus
  6. E. A. Rawashdeh, “Numerical solution of fractional integro-differential equations by collocation method,” Applied Mathematics and Computation, vol. 176, no. 1, pp. 1–6, 2006. View at Publisher · View at Google Scholar · View at Scopus
  7. E. A. Rawashdeh, “Legendre wavelets method for fractional integro-differential equations,” Applied Mathematical Sciences, vol. 5, no. 49-52, pp. 2467–2474, 2011. View at Scopus
  8. F. Awawdeh, E. A. Rawashdeh, and H. M. Jaradat, “Analytic solution of fractional integro-differential equations,” Annals of the University of Craiova, Mathematics and Computer Science Series, vol. 38, no. 1, pp. 1–10, 2011. View at Scopus
  9. R. C. Mittal and R. Nigam, “Solution of fractional integro-differential equations by adomian decomposition method,” Appl Math Comput, vol. 4, no. 2, pp. 87–94, 2008.
  10. C. Cattani, “Fractional calculus and shannon wavelets,” Mathematical Problems in Engineering, vol. 2012, Article ID 502812, 25 pages, 2012. View at Publisher · View at Google Scholar
  11. C. Cattani, “Shannon wavelets for the solution of integro-differential equations,” Mathematical Problems in Engineering, vol. 2010, Article ID 408418, 22 pages, 2010. View at Publisher · View at Google Scholar
  12. C. Cattani and A. Kudreyko, “Harmonic wavelet method towards solution of the Fredholm type integral equations of the second kind,” Applied Mathematics and Computation, vol. 215, no. 12, pp. 4164–4171, 2010. View at Publisher · View at Google Scholar · View at Scopus
  13. C. Cattani, “Shannon wavelets theory,” Mathematical Problems in Engineering, vol. 2008, Article ID 164808, 24 pages, 2008. View at Publisher · View at Google Scholar
  14. M. H. Heydari, M. R. Hooshmandasl, F. M. M. Ghaini, and F. Fereidouni, “Two-dimensionallegendre wavelets forsolving fractional poisson equation with dirichlet boundary conditions,” Engineering Analysis with Boundary Elements, vol. 37, pp. 1331–1338, 2013.
  15. M. H. Heydari, M. R. Hooshmandasl, F. M. Maalek Ghaini, and F. Mohammadi, “Wavelet collocation method for solving multiorder fractional differential equations,” Journal of Applied Mathematics, vol. 2012, Article ID 542401, 19 pages, 2012. View at Publisher · View at Google Scholar · View at Scopus
  16. M. H. Heydari, M. R. Hooshmandasl, F. Mohammadi, and C. Cattani, “Wavelets method for solving systems of nonlinear singular fractional volterra integro-differential equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 19, no. 1, pp. 37–48, 2014.
  17. M. R. Hooshmandasl, M. H. Heydari, and F. M. M. Ghaini, “Numerical solution of the one dimensional heat equation by using chebyshev wavelets method,” Applied & Computational Mathematics, vol. 1, no. 6, pp. 1–7, 2012.
  18. J.-H. He, “Approximate analytical solution for seepage flow with fractional derivatives in porous media,” Computer Methods in Applied Mechanics and Engineering, vol. 167, no. 1-2, pp. 57–68, 1998. View at Scopus
  19. J. He, “A new approach to nonlinear partial differential equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 2, no. 4, pp. 230–235, 1997. View at Publisher · View at Google Scholar · View at Scopus
  20. S. Momani and Z. Odibat, “Numerical comparison of methods for solving linear differential equations of fractional order,” Chaos, Solitons and Fractals, vol. 31, no. 5, pp. 1248–1255, 2007. View at Publisher · View at Google Scholar · View at Scopus
  21. Z. Odibat and S. Momani, “Numerical solution of Fokker-Planck equation with space- and time-fractional derivatives,” Physics Letters A, vol. 369, no. 5-6, pp. 349–358, 2007. View at Publisher · View at Google Scholar · View at Scopus
  22. V. Daftardar-Gejji and H. Jafari, “An iterative method for solving nonlinear functional equations,” Journal of Mathematical Analysis and Applications, vol. 316, no. 2, pp. 753–763, 2006. View at Publisher · View at Google Scholar · View at Scopus
  23. S. Bhalekar and V. Daftardar-Gejji, “New iterative method: application to partial differential equations,” Applied Mathematics and Computation, vol. 203, no. 2, pp. 778–783, 2008. View at Publisher · View at Google Scholar · View at Scopus
  24. I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, Calif, USA, 1999.
  25. Y. LI, “Solving a nonlinear fractional differential equation using Chebyshev wavelets,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 9, pp. 2284–2292, 2010. View at Publisher · View at Google Scholar · View at Scopus
  26. A. Kilicman and Z. A. A. Al Zhour, “Kronecker operational matrices for fractional calculus and some applications,” Applied Mathematics and Computation, vol. 187, no. 1, pp. 250–265, 2007. View at Publisher · View at Google Scholar · View at Scopus
  27. S. Sohrabi, “Comparison Chebyshev wavelets method with BPFs method for solving Abel's integral equation,” Ain Shams Engineering Journal, vol. 2, no. 3-4, pp. 249–254, 2011. View at Publisher · View at Google Scholar · View at Scopus
  28. H. Saeedi, N. Mollahasani, M. Moghadam, and G. Chuev, “An operational haar wavelet method for solving fractional volterra integral equations,” International Journal of Applied Mathematics and Computer Science, vol. 21, no. 3, pp. 535–547, 2011. View at Publisher · View at Google Scholar · View at Scopus